# SDR 03FDEA00489

- Difficulty date: April 17, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727-200
- Aircraft serial: 21101
- Aircraft time: 52,267 hours, 28,697 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Panel
- Condition: Cracked
- Location: Cover Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENEATH CIRCUIT BREAKER PANEL FLIGHT CONTROL, APU, HYDRAULIC SYSTEM COVER PANEL IS CRACKED.  *S/D*  REPAIRED CIRCUIT BREAKER PANEL IAW BOEING CMM 25-00-61.
